# SDR HALA20250618186

- Difficulty date: June 16, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N216HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08471
- Aircraft time: 19,641 hours, 4,226 cycles
- Engine: Iae PW1133GAJM
- Engine time: 14,923 hours, 3,340 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - DURING FOM FOUND WIRE DAMAGE ON #2 ENG N2 SENSOR O/B 4065KS-J64. FOUND WIRE BUNDLE DAMAGE ON #2 ENG BY TACC (FLAGGED) 4055KS-J31. REMOVED & REPLACED WIRE HARNESS W03 ON ENG #2 PER AMM 73-21-63.  EEC OPS CK GOOD. OK FOR SVC
